# SDR AALA201601129007

- Difficulty date: January 3, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 40,574 hours, 26,622 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CRACKED FRAME AT FRAME 68 & STRINGER 8R.  REPAIRED FRAME IAW EA 257129.
